MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE; PISTON SYRINGE
Model Number 328431
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd insulin syringes with bd ultra-fine¿ needle will not draw.The following information was provided by the initial reporter: consumer reported that the needle will not draw, stated that the plunger rod goes back when he inserts it into the vial.This complaint was previously reported on case file cs0061270, consumer had same issue with additional syringes from the same box and lot #.Consumer requested mail kit.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 2031540.All inspections were performed per the applicable operations qc specification.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bd insulin syringes with bd ultra-fine¿ needle will not draw.The following information was provided by the initial reporter: consumer reported that the needle will not draw, stated that the plunger rod goes back when he inserts it into the vial.This complaint was previously reported on case file (b)(4), consumer had same issue with additional syringes from the same box and lot #.Consumer requested mail kit.

Brand Name
BD INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15459257
Report Number1920898-2022-00634
Device Sequence Number6006381
Product Code FMF
UDI-Device Identifier00382908431033
UDI-Public(01)00382908431033
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328431
Device Catalogue Number328431
Device Lot Number2031540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown